On the eigenfunctions of a boundary value problem
Doklady Akademii Nauk, Tome 230 (1976) no. 5, pp. 1035-1038
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1976_230_5_a5,
author = {E. I. Moiseev},
title = {On the eigenfunctions of a boundary value problem},
journal = {Doklady Akademii Nauk},
pages = {1035--1038},
year = {1976},
volume = {230},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1976_230_5_a5/}
}
E. I. Moiseev. On the eigenfunctions of a boundary value problem. Doklady Akademii Nauk, Tome 230 (1976) no. 5, pp. 1035-1038. http://geodesic.mathdoc.fr/item/DAN_1976_230_5_a5/